Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 27
Titolo Data di pubblicazione Autore(i) File
Asymptotic behavior for a class of multibump solutions to Duffing-like systems. 1-gen-1995 Caldiroli, P; Montecchiari, P; Nolasco, Margherita
Multibump solutions for perturbations of periodic second order Hamiltonian systems. 1-gen-1996 Montecchiari, P; Nolasco, Margherita
Multibump homoclinic solutions for a class of second order, almost periodic Hamiltonian systems. 1-gen-1997 COTI ZELATI, V; Montecchiari, P; Nolasco, Margherita
Multiplicity of homoclinics for a class of time recurrent second order Hamiltonian systems. 1-gen-1997 Montecchiari, P; Nolasco, Margherita; Terracini, S.
On a sharp Sobolev-type inequality on two-dimensional compact manifolds. Arch. Ration. Mech. Anal. 145 (1998), no. 2, 161–195. 1-gen-1998 Nolasco, Margherita; Tarantello, G.
Almost periodic solutions for a class of Duffing-like systems 1-gen-1998 COTI ZELATI, V; Montecchiari, P; Nolasco, Margherita
Multiple homoclinic solutions for a class of autonomous singular systems in $\bold R^2$R2. 1-gen-1998 Caldiroli, P; Nolasco, Margherita
Multi-peak periodic semiclassical states for a class of nonlinear Schrödinger equations 1-gen-1998 Cingolani, S; Nolasco, Margherita
A global condition for periodic Duffing-like equations 1-gen-1999 Montecchiari, P; Nolasco, Margherita; Terracini, S.
Multibump solutions for Hamiltonian systems with fast and slow forcing 1-gen-1999 COTI ZELATI, V; Nolasco, Margherita
Double vortex condensates in the Chern-Simons-Higgs theory 1-gen-1999 Nolasco, Margherita; Tarantello, G.
Vortex condensates for the SU(3) Chern-Simons theory 1-gen-2000 Nolasco, Margherita; Tarantello, G.
SU(3) Chern- Simons Vortex Theory and Toda Systems 1-gen-2002 Lucia, M; Nolasco, Margherita
Nontopological N-Vortex Condensates for the Self-Dual Chern- Simons Theory 1-gen-2003 Nolasco, Margherita
Asymptotics for selfdual vortices on the torus and on the plane: a gluing tecnique 1-gen-2005 Macri', Marta; Ricciardi, T.; Nolasco, Margherita
Uniqueness of topological solutions for a class of self-dual vortex theories 1-gen-2007 Macri', Marta; Nolasco, Margherita
Existence and asymptotics for self-dual periodic vortices of topological-type 1-gen-2007 Macri', Marta; Nolasco, Margherita
Stationary solutions for the non-linear Hartree equation with a slowly varying potential 1-gen-2009 Macri', Marta; Nolasco, Margherita
Breathing modes for the Schrödinger-Poisson system with a multiple-well external potential 1-gen-2010 NOLASCO M
Existence of ground states for nonlinear, pseudo-relativistic Schrödinger equations. 1-gen-2011 COTI ZELATI, V; Nolasco, Margherita
Mostrati risultati da 1 a 20 di 27
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile